# SDR AMTA200700426

- Difficulty date: September 7, 2007
- Submitted: September 21, 2007
- Operation: Air carrier
- Aircraft: N318TZ
- Make and model: Boeing 737-83N
- Aircraft serial: 28247
- Engine: Cfmint CFM567B2US
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 22064002
- Part serial: 2477
- Condition: Unserviceable
- Location: Lt
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LT PACK TRIPPED IN FLT RESET IAW TO CHECK LIST, PACK TRIPPED AGAIN.   INSPECTED, REMOVED AND REPLACED DEFECTIVE ACM IAW AMM 21-51-04.  GROUND OPS CHECK GOOD.  LT PACK, OK FOR SERVICE.  (K)
